# SDR AALA202208085313

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737
- Aircraft serial: 31255
- Aircraft time: 16,048 hours, 6,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTS CIRCUIT BREAKER FOUND IN OPEN POSITION (A-9) (FIRST OFFICER LOWER CIRCUIT BREAKER PANEL) (P6-11 PANEL). RESET EMERGENCY LIGHTS CIRCUIT BREAKER AND ACCOMPLISHED OPERATIONS CHECK PER AMM 33-51-00.
